# SDR HNAA2024021900073

- Difficulty date: January 9, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: UNKNOWN
- Condition: Loose
- Location: Frm 80 S6-7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

53-2049 LOOSE RIVET ON LH SIDE SKIN AT FR80 BTW STR6L-7L.  REPAIRED IAW EO1-53-24-0053
